Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 4, Pages 203-225
http://dx.doi.org/10.1155/S016117120201270X

Separable functors in corings

Departamento de Álgebra, Universidad de Granada, Granada E18071, Spain

Received 5 April 2001; Revised 25 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Gómez-Torrecillas, “Separable functors in corings,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 4, pp. 203-225, 2002. doi:10.1155/S016117120201270X